Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Mellon Collie

I NEED YOUR ADVICE!!!

Recommended Posts

Alright people, I need some input.

I’ve been on accutane for only 1.5 months and after I finish my second month im thinking about quitting. Im experiencing so many side effects that it would be too tedious to list. The ones that I care about are as followed: thinning hair, back pain, and new growth of tiny hairs on my face (even my nose). Has anyone else experienced new growth of tiny little black hairs on the face? I thought they were blackheads at first but upon closer examination they were hairs. I don’t know, maybe after I started taking accutane I began to examine myself much more closely. In any case, do you guys think I should just go back on minocycline? It worked pretty well for me. Im 21 years old now and my acne has gotten better since I was a teenager. Im hoping I will eventually grow out of it in a few years. The only thing is that my acne is the kind that hurts (although I only get 2 new ones each day now). So id say its mild cystic acne. Also, my skins been looking really bad while on accutane. Sorry for the long post.

So if you have any comments or advice, feel free to post. I would greatly appreciate it.

Share this post


Link to post
Share on other sites

Honestly, I wouldn't get off it unless you had to. You have 1.5 months in already. Yeah the side effects are hell but if you can suck it up and make it through, you'll probably be glad you did. But that's your call. Everybody is different. Accutane was the only thing that ever really helped me which is why i'm willing to try this third course. Some people have different tolerances for the side effects. It all comes down to how much clear skin is important to you. Also, if you are prone to cystic acne, accutane may be able to stop it so that you don't have permanent scars. Accutane treatment is tough especially because you get worse before getting better. That combined with the side effects can really test a person. If the condition of your skin doesn't bother you, by all means stop. Otherwise, do the best you can to get through your treatment. Accutane is not for the faint at heart but for many of us, it is our only hope.

Good Luck!

-Josh

Share this post


Link to post
Share on other sites

I haven't heard of hisuitisim connected to Accutane :^o :)

maybe you did start to examine yourself more carefully

I myself had perceived some tiny scars I never was aware of (I have no major (deep) scars, but some moderate and many small ones)

STICK to IT

it's my advice (I'm on this shit too but I'm very glad of it)

Share this post


Link to post
Share on other sites

Thanks guys. I really appreciate your honest input.

It’s not so much that I can’t tolerate the side effects while I’m on it. It’s just that I’m afraid the side effects will persist long after treatment. I’ve heard a few stories about people with persistent thinning hair and back pain long after treatment, and I just don’t want to be one of them. I figure that I can just cut my losses now and see how I recuperate.

By the way, what in the world is hisuitisim? Is it the growth of tiny little black hairs on your face?

Best Regards,

Kenneth

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×